# SDR UPS204228

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Condition: Pitted
- Location: Nr 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 5 K-FLAP I/B LUG IS PITTED AROUND BOLTS AND EDGE LUG.  MAINTENANCE REMOVED AND REPLACED NR 5 K-FLAP PER MM 27-81-01.
